# SDR WRLA2009055

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARC0872511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND CRACK ON LT WING T/E LOWER PANEL I/B SIDE CLIP AT XOHF453.   REF EGAT N/R U05059.  REMOVED AND REPLACED THE SUPPORT BRACKET AT O/B FLAP I/B SIDE.  FABRICATED SUPPORT PER EGAT EI W2009P57B-078 AND SRM VOL 2 51-35-01 REV 40.
